| Model Number |
8888145043 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter during hemodialysis, it was found that the red luer connector of the catheter dialysis tube had ruptured/cracked.There was nothing unusual observed on the device prior to use.Flushing was performed with normal results.Aside from the reported issue, no other damage was found on the product at the time of the event.No other products were being utilized.No excessive force was applied, and the clamp was moved periodically.As a remedial action, the catheter was repaired, and the connector was replaced with another one of the same product id on the same day as the event, and the treatment was completed.A repair kit was not used.There was no blood loss, and no blood transfusion was performed.No medical intervention was required due to the event.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.